# SDR SWIA2020060951006

- Difficulty date: May 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS319 FRAME AT STR 20L AT GROUND STUD LOCATIONS.  (C-CHECK) RO 4/23/2020 REMOVED CORROSION ON FS 319 FRAME AT STR20L REF SRM. BLENDED AREA FOUND TO BE OUT OF LIMITS REF SRM. REMOVED AND INSTALLED NEW FRAME AT FS 319.00 REF DRAWING, SRM. SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
